Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 308691, 9 pages
http://dx.doi.org/10.1155/2013/308691
Research Article

The Validity of Dimensional Regularization Method on Fractal Spacetime

School of Economics and Business Administration, Chongqing University, Chongqing 400044, China

Received 17 October 2013; Accepted 8 December 2013

Academic Editor: Fernando Simões

Copyright © 2013 Yong Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. 't Hooft and M. Veltman, “Regularization and renormalization of gauge fields,” Nuclear Physics B, vol. 44, no. 1, pp. 189–213, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Svozil, “Quantum field theory on fractal spacetime: a new regularisation method,” Journal of Physics A, vol. 20, no. 12, pp. 3861–3875, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. Hořava, “Quantum gravity at a Lifshitz point,” Physical Review D, vol. 79, no. 8, Article ID 084008, 15 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. Hořava, “Spectral dimension of the universe in quantum gravity at a Lifshitz point,” Physical Review Letters, vol. 102, no. 16, Article ID 161301, 4 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. Calcagni, “Quantum field theory, gravity and cosmology in a fractal universe,” Journal of High Energy Physics, vol. 2010, article 120, 2010. View at Publisher · View at Google Scholar
  6. G. Calcagni, “Fractal universe and quantum gravity,” Physical Review Letters, vol. 104, no. 25, Article ID 251301, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. D. Benedetti, “Fractal properties of quantum spacetime,” Physical Review Letters, vol. 102, no. 11, Article ID 111303, 4 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. E. Tarasov, Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Field and Media, Higher Education Press, Beijing, China, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. C. Halsey, M. H. Jensen, L. P. Kadanoff, I. Procaccia, and B. I. Shraiman, “Fractal measures and their singularities: the characterization of strange sets,” Physical Review A, vol. 33, no. 2, pp. 1141–1151, 1986. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Sagan, Space-Filling Curves, Springer, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Mandelbrot, “How long is the coast of Britain? Statistical self-similarity and fractional dimension,” Science, vol. 156, no. 3775, pp. 636–638, 1967. View at Google Scholar · View at Scopus
  12. M. Giona, “Fractal calculus on [0, 1],” Chaos, Solitons and Fractals, vol. 5, no. 6, pp. 987–1000, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  14. M. S. El Naschie, “Quantum mechanics and the possibility of a Cantorian space-time,” Chaos, Solitons and Fractals, vol. 1, no. 5, pp. 485–487, 1991. View at Google Scholar · View at Scopus
  15. M. S. El Naschie, “A note on Heisenberg's uncertainty principle and Cantorian space-time,” Chaos, Solitons and Fractals, vol. 2, no. 4, pp. 437–439, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. S. El Naschie, “On certain infinite-dimensional Cantor sets and the Schrödinger wave,” Chaos, Solitons and Fractals, vol. 3, no. 1, pp. 89–98, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Marek-Crnjac, “A short history of fractal-Cantorian space-time,” Chaos, Solitons and Fractals, vol. 41, no. 5, pp. 2697–2705, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Tao, “Necessity of integral formalism,” Communications in Theoretical Physics, vol. 56, no. 4, pp. 648–654, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Tao, “Sufficient condition for validity of quantum adiabatic theorem,” Communications in Theoretical Physics, vol. 57, no. 3, pp. 343–347, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet